Aa
MedHelp.org will cease operations on May 31, 2024. It has been our pleasure to join you on your health journey for the past 30 years. For more info, click here.
Aa
A
A
A
Close
Avatar universal

Please help! Stained face from mixing hydroquinone and benzoyl peroxide

If anyone could help me I’d greatly appreciate it!!! I’ve used benzoyl peroxide for acne for years now. A few months back I purchased ambi fade cream which contains hydroquinone. I applied the hydroquinone to a small mark on my face to try and fade it but I already had benzoyl peroxide cream on my face and now I have a stained circle of reddish/pink on my face. It’s been a few months now and it still hasn’t gone away. I’ve been using a vitamin c dark spot corrector for about a week now and I’m considering getting it lasered from a dermatologist. Would a laser help?? Please any help anyone can provide I’d appreciate it, it’s driving me insane and making me self conscious.
0 Responses
Sort by: Helpful Oldest Newest

You are reading content posted in the Dermatology Community

Top Dermatology Answerers
Learn About Top Answerers
Popular Resources
Learn to identify and prevent bites from summer’s most common pests.
Doctors argue for legislation to curb this dangerous teen trend in the latest Missouri Medicine report.
10 ways to keep your skin healthy all winter long
How to get rid of lumpy fat on your arms, hips, thighs and bottom
Diet “do’s” and “don’ts” for healthy, radiant skin.
Images of rashes caused by common skin conditions